# SDR SWAA2022021078873

- Difficulty date: March 27, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N737JW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27869
- Aircraft time: 66,105 hours, 38,801 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TO BODY SUPPORT BRACKET AT WING ROOT AND WHEEL WELL CRACKED / REMOVED AND REPLACED BRACKET PER SRM 51-40-02.
